RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


EPJ Web of Conf., 2018, Volume 191, 6008, 8 pages (Mi epjwc8)  

On $1/N$ diagrammatics in the SYK model beyond the conformal limit

Irina Aref'evaa, Mikhail Khramtsov, Maria Tikhanovskaya

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina str. 8, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation (project 14-50-00005, Steklov Mathematical Institute).


DOI: https://doi.org/10.1051/epjconf/201819106008


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/epjwc8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019